# SDR 01FDEA00296

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 33,639 hours, 9,968 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: AGK7002553
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYD LEAK COMING FROM AFT CARGO COMPARTMENT.  *S/D*  REPAIRED PIPE ASSY AGK7002-553 PER MM 20-10-01-2 AND REPLACED PNEU DUCT INSULATION BLANKETS.
